# SDR ABXA201906074113

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,181 hours, 42,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3520
- Condition: Damaged
- Location: Bs 539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE IN THE SKIN AT THE FORWARD LOWER CARGO DOOR FRAME AT FUSELAGE STATION 539, STRINGER 30R. THE DAMAGE IS MEASURED 3.5" BY 0.5". THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
